# SDR FDEA201609213325

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Le
- Part time: 94,139 hours, 32,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DROOPED LEADING EDGE ASSY HAS A DOUBLER WORN BEYOND LIMITS ON THE OUTBOARD LEADING EDGE.  REMOVED AND REPLACED FILLER ON PREVIOUS REPAIR AT L/E. IAW SRM 51-31-01 VOL 2 & SRM 51-00-01 VOL 1. REPAIRED IAW SRM 57-00-01 FIG 4 VOL 1
